See Alike in...

Alike App

Browser

Ewok

721d

Has anyone felt like their anxiety or panic attacks have gotten worse while on Venlafaxine? I have been on the low dose (37.5) for over a week and the last three days, my anxiety has been through the roof!! I just started on 75mg today (Dr request) because my anxiety has been so horrible lately. Feels like my anxiety & now panic attacks have gotten so bad that I have no control over them. I haven't been sleeping, been clinching and grinding my teeth more (I keep waking up every two hours, just poof AWAKE! thankfully I'm able to go back to sleep, but awake again 2 hours later, like clock work😑) PLEASE tell me it gets better and this is just a side effect of it getting into my system, and it will level out. I have been a mess lately 😭😵‍💫

Top reply
    • ThickAndTired

      713d

      @ThickAndTired and if it ever becomes too much do not be afraid to talk to your doctor about the side effects and ask them for advice

    • ThickAndTired

      713d

      whenever I start new psychiatric meds, I get so anxious for like 2-3 weeks sometimes even a whole month. it’s like debilitating anxiety, and then it slowly eased up. try and do some coping stuff, dipping your face in cold water, yoga, breathwork, etc. if you stick with it it will be a bit unnerving but know you’re okay 💗

      • Ewok

        713d

        @ThickAndTired thank you for that information. I have been doing breathing and just laying to relax my body and concentrate on my breathing, it has helped I just changed my medication to Paxil and doing somewhat better, still having some anxiety and panic attacks but not so bad as when I was on Venlafaxine. I've only been on Paxil for about 5 days though. Fingers crossed that this one helps!

      • ThickAndTired

        713d

        @ThickAndTired and if it ever becomes too much do not be afraid to talk to your doctor about the side effects and ask them for advice

    • lilmomma782

      720d

      I've been taking that and I was very catatonic (body feeling like I'm not able to move) and it lasted for some time then suddenly was gone. Also it was likey body was trying to refuse eating or drinking for a while and almost choked a few times which also subsided. Felt no desire for anything for a bit but that also subsided. Really I'm not sure if the medication is doing much at this point but I'm mostly feeling ok. Also I have a condition where most meds I take won't work for me. I also started cbd which I feel really helps

      • Ewok

        720d

        @lilmomma782 oh my goodness, I am so sorry that is so scary! Is it better now? How long have you been in it? I'm going to have to talk to my Dr, my anxiety today is high, just from waking up 🤦‍♀️

    • Wolfy96

      721d

      Venlafaxine almost killed me because I got to the point I had to be hospitalized. I would ask the doctor for a new medication.

      • Ewok

        720d

        @Wolfy96 omg! I'm happy that you were able to get it figured out. What medication are you on now that works for you?

        • Wolfy96

          719d

          @Ewok hydroxizine

    • Ewok

      721d

      oh my goodness! That is so horrible, I am so VERY sorry!!! What did the hospital do for you? (if I may ask) the last few days, I have been worried about going to the hospital and then anxiety hits because I don't know what they would do to help 😑

      • OceanLover

        713d

        @Ewok for the most part they just helped me feel more ‘comfortable’ while I got off of the medication. I was only in there for a day or two though- only long enough to have my anxiety return to normal levels.

        • Ewok

          713d

          @OceanLover oh my goodness, I'm so sorry. That had to be so scary, I'm glad they were able to figure it out for you . ❤️

    • OceanLover

      721d

      When I tried Venlafaxine I ended up going to the hospital because my anxiety so SO BAD. Definitely talk to your doctor about it, especially if it gets any worse.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion